One is too many and a thousand is never enough.....you are treading on very dangerous ground if you think you can "control" this. First of all, you stole them and second---you are taking them illegally. Do you think that indicates addiction?
I spent 20 years trying to find the exact combination of taking them for energy and not getting addicted. I failed every time. You need to understand that addiction does not end when we put the drugs down. Addiction is about our thought process and our behaviors, which lead us to the drugs.
So you know, I am not putting you down for what you did. Most of us here have done just what you did, I know I did many times. The point is, you need to look at your behavior.
The fact that you went so long before relapsing tells me that you did not get to the issues that cause you to use. That would be a great place to start. I suggest counseling, addiction counseling. Get to the root of your issues and may be able to set yourself free from this.
I am glad you found your way here and I do hope you will put the drugs down now before it becomes an issue again. Please be good to yourself and do it now.
STOP NOW! There is no way to do 1 or 2 here and there it will turn into 10 or 20 and as you said you are famillar with the withdrawal I dontwant sound harsh but people come to this forum to get off not to see if they can casually do drugs jusy my opinion.
The above post is really good and so true. I just wanted to add that I was only taking 2 or 3 vicodin a day for a year and I had all the withdrawal symptoms mental and physical. Even at that low dose you will still go through hell getting off them. I'm at 21 days and sill feel the effects. It grabs hold of you even if you think just taking a couple every day is manageable. Please stop now and save yourself the pain and suffering.
Hi Hun,Your my kind of Woman.Triggers thats probable one of the most enticeing,and literally has a magnetic-pull,at least in my case.I found a Gram of cocaine one time in early sobriety,and off to the races was I!! I commend you on your 3yrs of sobriety.Please dont feel to ashamed,as what happened yesterday is history,ande all we-all really have is Today.That the One Day at a Time meaning.Regroup and suit-up,Woman-up and try to stay sober Today!!! Best of Health John
How are you feeling today? What effects are you still having? I am doing pretty good, but it seems like everyday is such a struggle. Do you feel the same?
We never beat this addiction, we only put it in remission. It sits and waits for us.....
You stole those pills, they are not for you, that is addict behavior. Taking them for energy is addict behavior and thinking you can casually take them is addict behavior. I hope you will take a real hard look at what you are doing here. Check out some recovery care. Using is just a symptom of what is going on with you. sara
I totally agree with Sara and everyone else. Please look at how the energy you feel from the pills is not real. Ypu have been down this road before and yes you are an addict. Sorry to sound harsh. I just want what's best for you. Believe me, I loved my Vic's but nothing good will ever come from using drugs to feel good.
Hope this helps!
Are you kidding? Isn't that where is started before just taking a few for an energy boost, or at least thats where a lot, or the majority start. I've been up and down that rollercoaster at least 10-20times and believe withdrawl doesn't get easier and it gets harder. Also now you are messing with something that is much harsher and super hard to quit and on top of that has severe dangerous withdrawls and that would be methadone. More importantly than that the METHADONE CAN KILL YOU, it is super strong, its one of the strongest out there and would be in the realm of dilaudid but has a longer release and therefore doesn't give you the same high however it is so potent even a small amount can kill you. Why do you think they start major high dose addicts at about 40mg, its because its strong and they don't want an addict who has the tendancy to lie and believe they can handle more than they actually can to die of an OD. I am a multiple opiate, narcotic, anti-anxiety, amphetamine addict, I can't use cause I will just switch addictions, my drug of choice however initially was lortab but moved to canada where they rarely prescribe it and so became a percot, oxycontin addict. I am now currently on 130mg methadone and have been on methadone for almost 3 1/2 half years without using any other substance AT ALL. And for me this is success, since I am functional, use my meds as prescribed always, have friends, family, a steady boyfriend of a year and a half and a beautiful 5 year old daughter. So what I'm saying is get help now, I no it feels good now but you'll need more and more to feel an approximation of the high you get now and where do you think you'll get it, you'll steal, cheat, lie etc... Don't do what I did I had a nursing career I destroyed, a husband I lost, and destroyed myself. Get some help perhaps you have underlying issues like anxiety or depression but check into it before its too late. Check with a mental health professional, or aadac or something in your local area. I personally like aadac they know their stuff.
Boy no kidding.......Come on! You are a high school teacher and are smarter than this. Everyone basically summed it up above. You have to quit taking them immediately. You are taking them for energy boost. Well, very soon it will take more pills to create that same boost. You will eventually start taking more and then poof, you are right back where you were three years ago! Once we realize that we have a problem with this drug there is no going back at any level! We know ourselves, and we are creatures of habit. You are just allowing that habit to creap back into your life. I promise you that if you do not stop taking the NOW you will wind up back on this site 9 months later complaining about the first day of withdrawal. That is why sobriety is so important. We all remember what we felt like that first month or so. We ALL do not want to go back there because it *****! Why play with fire? Take it from me whom which has been sober longer that I ever have before that I do not think about some energy and a little boost from time to time but I guickly revert back to my memory of how awful and long those three months really were. I am going to pray for you today......I am going to pray that you are smart enough to flush the remaining pills and apologize to your friend about steeling their pills.....Good luck and God bless!
Don't blame yourself or feel ashamed it can happen to any addict but you got to ensure it won't happen again. I know you probably won't throw out what you have your probably saying I'm just gonna finish what I have and then be done with it. I get it, fine. But truth is you need to get professional help so you don't continue to seek and it doesn't happen again. Also your friend should have their meds in a lock box, matter of fact, the pharmacy isn't supposed to release the methadone but into a lock box because it is so dangerous. Just a thought. YOu may want to suggest it to your friend innocently, so their meds don't go missing again. By the way, I would think your friend may have an idea where the meds went.:)
what stands out the most is you stealing them from a sick person that had need of them. I have done this myself when I was active.. This alone should tell you that what you are doing is wrong is addictive thinking. How will you get more ? It starts all the lies the Dr. visit the stealing all over again. I do not know about you but my spirit was sick of feeling like crap for being dishonest. I hope you find a way to let the lady know what you did return them. if she runs short she is screwed.. The truth will set you Free.. I agree with the methadone you are really playing with fire.. Keep reading remind yourself of why you fought so hard for your freedom.. They will tun on you again they always do.. lesa
You know the answer, or you wouldn't have posted at all :)
That being said, if you only took the Hydros back in the day, don't you know the Methadone WDs are going to make those look like a cake walk?
Please be careful. If you are unlucky enough to go through withdrawal from methadone.Your going to think God has sent you to purgatory for detox/withdrawal.It really is that bad.I wish I asked for advice before I took Methadone.Your sick friend may still need your help? Helping her could make you both feel better.